MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discrepant architect free t4 results on a patient.The following results were provided: (b)(6) 2024: initial test (serum): 1.69 ng/dl re-test after re-centrifugation (serum): > 5.00 ng/dl re-test after re-centrifugation (serum): 2.93 ng/dl re-test with edta plasma: 1.17 ng/dl re-test after transferring to high-speed coagulation blood collection tube: 2.20 ng/dl re-test after centrifugation at 4000 rpm for 15 minutes: 2.43 ng/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported discrepant architect free t4 results on a patient.The following results were provided: on (b)(6) 2024: initial test (serum): 1.69 ng/dl.Re-test after re-centrifugation (serum): > 5.00 ng/dl.Re-test after re-centrifugation (serum): 2.93 ng/dl.Re-test with edta plasma: 1.17 ng/dl.Re-test after transferring to high-speed coagulation blood collection tube: 2.20 ng/dl.Re-test after centrifugation at 4000 rpm for 15 minutes: 2.43 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect free t4 results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.In addition, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaint did identify an increase in complaints for lot 59144ud00, however, in-house performance accuracy testing was completed which indicates the product is performing as expected.A review of the device history record did not identify any non-conformances or deviations with lot number 59144ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 59144ud00.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20062914
Report Number3005094123-2024-00444
Device Sequence Number18102806
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)241128(10)59144UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Catalogue Number07K65-34
Device Lot Number59144UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR54320; ARC I2K PROC MOD, 03M74-01, ISR54320
Patient SexUnknown